Alert archive / Florida / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 24, NWS Mobile, AL

March 3, 2019Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Mar 3, 2019, 3:51 PM CST for Okaloosa County, Santa Rosa County, Florida. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 3, 2019, 3:51 PM CST (21:51 UTC)
Expired
Mar 3, 2019, 4:30 PM CST
In force
39 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Okaloosa County, FL, Santa Rosa County, FL

The radar

The Eglin Afb radar (KEVX), 77 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 3, 4:36 PM CSTTSTM WND GST 615 N Valparaiso, FL61 MPH WIND GUST REPORTED ON EGLIN AFB.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 3, 11:03 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.9 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2019-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 260 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2019-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
260 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
677 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

345 
WUUS54 KMOB 032151
SVRMOB
FLC091-113-032230-
/O.NEW.KMOB.SV.W.0024.190303T2151Z-190303T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
351 PM CST SUN MAR 3 2019

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Southern Okaloosa County in northwestern Florida...
  Southeastern Santa Rosa County in northwestern Florida...

* Until 430 PM CST.

* At 351 PM CST, a severe thunderstorm was located 10 miles north of
  Wright, moving east at 45 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Wright, Fort Walton Beach, Crestview, Niceville, Destin, Eglin AFB,
  Valparaiso, Mary Esther, Ocean City, Lake Lorraine, Navarre,
  Shalimar and Cinco Bayou.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 600 PM CST for northwestern
Florida.

LAT...LON 3061 8697 3076 8665 3076 8639 3039 8640
      3039 8699
TIME...MOT...LOC 2151Z 270DEG 41KT 3059 8670 

HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 3:24 PM CST, 27 minutes earlier.

Area forecast discussion, Mar 3, 3:24 PM CST, 27 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
324 PM CST Sun Mar 3 2019

.NEAR TERM /Now Through Monday/...Frontal boundary currently lies
generally along the I-65 corridor Southwestward into Mobile
County. A line of thunderstorms exist along and ahead of this
boundary with lingering showers following in its wake. This
boundary and leading thunderstorms are expected to push
southeastward and out of the area by late afternoon and early
evening time frame. Some storms developing along this line of
thunderstorms have and may become severe capable of producing
damaging straight line winds, dime to quarter size hail, and
possible tornadoes. The severe thunderstorm threat will ends
following passage of the cold front. Dryer and much cooler air
advects in to the area, driven southward by a broad area of
surface high pressure in the Northern Plains region. Post frontal
cloudiness will linger through the night but gradually scatter out
tomorrow as deep layer subsidence develops over the area.

Tonight's lows will be much cooler than what we've experience as of
late. Lows are expected to fall into the mid to upper 30s over SE
Mississippi and northern interior counties of SW Alabama. Otherwise,
minimum temperatures will fall into the low to mid 40s. Afternoon
temperatures Monday will struggle to get out of the 50s with upper
40s possible over Wayne, Choctaw and northern Clarke counties. /08

.SHORT TERM /Monday night Through Wednesday night/...Overnight lows
Monday night are expected to fall into the 30s except low 40s along
the immediate coast. Temperatures fall to near to below freezing
west of the I-65 corridor. Fair skies prevail on Tuesday as deep
layer subsidence dominates vertical motions. Cold air advection
though will keep area temperatures far cooler than climatological
norms for this time of year ranging from upper 40s to low 50s over
more northern interior locations to generally mid 50s closer to the
coast.

Continued cold air advection coupled with efficient radiational
cooling Tuesday night will provide for more widespread freezing
temperatures to develop with only sites along the immediate coast
expected to remain a little above. High temperatures Wednesday climb
into the upper 40s and low 50s.  Overnight lows Wednesday are
expected to fall to near to below freezing over inland locations
and mid to upper 30s closer to the coast. /08

.LONG TERM /Thursday Through Sunday/...High pressure centered
from the Mid-South Wednesday moves shifts east to the Western
Atlantic Thursday, resulting in a return flow and a moderation in
temperatures. The chance of showers and perhaps a few storms
increases over the weekend with another frontal passage possible
Sunday. /08

&&

.MARINE...A line of thunderstorms followed by a cold front will
push southeastward across the marine area this afternoon through
evening. Some storm along this line may become strong to severe and
produce hail, damaging straight line winds and a possible tornado
through early this evening. A moderate to strong northerly flow will
follow in the wake of the front creating hazardous conditions for
small craft. Offshore flow continues through mid week, but gradually
diminishes. By late week a light, more east to southeasterly flow is
expected to develop over the marine area. /08

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      39  54  33  53  30  55  35  64 /  20   0  10   0   0   0   0   0
Pensacola   43  57  38  55  34  56  40  62 /  60  10  10  10   0   0   0   0
Destin      45  58  42  56  36  55  42  61 /  80  10  10  10   0   0   0   0
Evergreen   39  53  32  52  27  55  31  64 /  40   0  10   0   0   0   0   0
Waynesboro  34  49  30  50  26  53  30  62 /  20   0  10   0   0   0   0   0
Camden      37  50  30  50  26  53  29  62 /  20   0  10   0   0   0   0   0
Crestview   43  57  37  55  30  56  32  62 /  70  10  10  10   0   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late tonight for ALZ265-266.

FL...High Rip Current Risk through late tonight for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory until noon CST Monday for GMZ650-655-670-
     675.

     Small Craft Advisory from midnight tonight to noon CST Monday
     for GMZ631-632.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Mar 3, 2:50 PM CST, 1 hour 1 minute before
Hazardous Weather Outlook
National Weather Service Mobile AL
250 PM CST Sun Mar 3 2019

ALZ265-266-FLZ202-204-206-042100-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
250 PM CST Sun Mar 3 2019

...TORNADO WATCH 7 IN EFFECT UNTIL 6 PM CST THIS EVENING...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.
   Tornado Watch.

Scattered to numerous thunderstorms, some strong to severe this
afternoon into early evening, bringing the potential for damaging
winds, isolated tornadoes and hail up to a quarter size. Heavy rain
will also be possible and may lead to nuisance type flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

ALZ056>060-261>264-FLZ201-203-205-042100-
Conecuh-Butler-Crenshaw-Escambia-Covington-Mobile Inland-
Baldwin Inland-Mobile Central-Baldwin Central-Escambia Inland-
Santa Rosa Inland-Okaloosa Inland-
250 PM CST Sun Mar 3 2019

...TORNADO WATCH 7 IN EFFECT UNTIL 6 PM CST THIS EVENING...

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama and northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Tornado Watch.

Scattered to numerous thunderstorms, some strong to severe from late
this morning into early evening, bringing the potential for damaging
winds, isolated tornadoes and hail up to a quarter size. Heavy rain
will also be possible and may lead to nuisance type flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

ALZ051>055-MSZ067-075-076-078-079-042100-
Choctaw-Washington-Clarke-Wilcox-Monroe-Wayne-Perry-Greene-Stone-
George-
250 PM CST Sun Mar 3 2019

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama and southeast Mississippi.

.DAY ONE...This Afternoon and Tonight.

The hazardous weather has moved out of the area and no additional
hazards are anticipated through tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

GMZ630-633>636-042100-
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
250 PM CST Sun Mar 3 2019

...TORNADO WATCH 7 IN EFFECT UNTIL 6 PM CST THIS EVENING...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Tornado Watch.

Scattered to numerous thunderstorms, some strong to severe this
afternoon into early evening, bringing the potential for damaging
winds, isolated tornadoes and hail up to a quarter size. Visibility
locally reduced to a mile or less at times with the passage of
heavier downpours.

Cold front brings wind shift this evening, bringing an end to the
severe weather threat but a moderate to strong offshore flow and
building waves sets up in its wake.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

GMZ650-655-042100-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-
250 PM CST Sun Mar 3 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST MONDAY...
...TORNADO WATCH 7 IN EFFECT UNTIL 6 PM CST THIS EVENING...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Tornado Watch.
   Small Craft Advisory.

Scattered to numerous thunderstorms, some strong to severe late this
afternoon into early evening, bringing the potential for damaging
winds, isolated tornadoes and hail up to a quarter size. Visibility
locally reduced to a mile or less at times with the passage of
heavier downpours.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

GMZ670-675-042100-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
250 PM CST Sun Mar 3 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST MONDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

Scattered to numerous thunderstorms, some strong to possibly severe
late this afternoon into early evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

GMZ631-632-042100-
Southern Mobile Bay-Mississippi Sound-
250 PM CST Sun Mar 3 2019

...TORNADO WATCH 7 IN EFFECT UNTIL 6 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST
MONDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Tornado Watch.
   Small Craft Advisory.

Scattered to numerous thunderstorms, some strong to severe this
afternoon into early evening, bringing the potential for damaging
winds, isolated tornadoes and hail up to a quarter size. Visibility
locally reduced to a mile or less at times with the passage of
heavier downpours.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

In the hours before

Special weather statement, Mar 3, 2:30 PM CST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Mobile AL
230 PM CST SUN MAR 3 2019

ALZ261>264-MSZ079-032130-
Baldwin Central AL-Baldwin Inland AL-Mobile Inland AL-
Mobile Central AL-George MS-
230 PM CST SUN MAR 3 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CENTRAL MOBILE...WEST CENTRAL BALDWIN AND SOUTHEASTERN
GEORGE COUNTIES UNTIL 330 PM CST...

At 229 PM CST, the strong thunderstorms were located along a line
extending from I65 And AL 225 to 5 miles northwest of Wade, and
moving east at 45 mph.

Half inch hail and winds gusts of 40 to 50 mph will be possible with
these storms.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Saraland, Bay Minette,
Chickasaw, Satsuma, Creola, Chunchula, Axis, Semmes, Tanner Williams,
I65 And I165, Mobile Regional Airport, Wilmer, I65 And AL 225 and I65
And AL 158.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 600 PM CST for southwestern
Alabama...and southeastern Mississippi.

LAT...LON 3075 8804 3067 8804 3068 8841 3074 8841
      3074 8868 3105 8807 3096 8788 3091 8764
      3071 8794 3075 8792 3075 8794 3074 8794
      3068 8799 3070 8803
TIME...MOT...LOC 2029Z 268DEG 41KT 3097 8784 3071 8861
Special weather statement, Mar 3, 2:50 PM CST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Mobile AL
250 PM CST SUN MAR 3 2019

FLZ201-203-205-032130-
Escambia Inland FL-Okaloosa Inland FL-Santa Rosa Inland FL-
250 PM CST SUN MAR 3 2019

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN OKALOOSA...NORTHERN SANTA ROSA AND NORTHEASTERN ESCAMBIA
COUNTIES UNTIL 330 PM CST...

At 250 PM CST, the strong thunderstorm was located 8 miles south of
Jay, or 13 miles southeast of Century, moving northeast at 40 mph.

Winds gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Baker.

A Tornado Watch remains in effect until 600 PM CST for south central
Alabama...and northwestern Florida.

LAT...LON 3075 8669 3069 8700 3072 8728 3082 8735
      3100 8703 3099 8656
TIME...MOT...LOC 2050Z 245DEG 37KT 3083 8711
Local storm report, Mar 3, 3:02 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
302 PM CST SUN MAR 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     TORNADO          5 SSE TOPTON            31.22N 88.13W
03/03/2019                   WASHINGTON         AL   EMERGENCY MNGR

            SIGNIFICANT DAMAGE TO A CHURCH AND ONE
            MOBILE HOME REPORTED AS WELL AS SEVERAL
            TREES DOWN ALONG FAIRFORD RD IN SIMS CHAPEL,
            AL. TIME ESTIMATED BY RADAR.

&&

DRJ
Special weather statement, Mar 3, 3:04 PM CST, 47 minutes before
Special Weather Statement
National Weather Service Mobile AL
304 PM CST SUN MAR 3 2019

ALZ262>265-FLZ201-032200-
Mobile Coastal AL-Baldwin Central AL-Baldwin Inland AL-
Mobile Central AL-Escambia Inland FL-
304 PM CST SUN MAR 3 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN MOBILE...CENTRAL BALDWIN AND NORTHWESTERN
ESCAMBIA COUNTIES UNTIL 400 PM CST...

At 304 PM CST, the strong thunderstorms were located along a line
extending from 10 miles east of Bay Minette to 4 miles east of
Downtown Mobile to 6 miles east of Big Point, and moving southeast at
30 mph.

Half inch hail and winds gusts of 40 to 50 mph will be possible with
these storms.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Daphne, Tillmans Corner, Fairhope,
Theodore, Spanish Fort, Grand Bay, Robertsdale, Bayou La Batre,
Loxley, Stapleton, Summerdale, Silverhill, Coden, Mobile Regional
Airport, I10 And I65 and Alabama Port.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 600 PM CST for southwestern
Alabama...and northwestern Florida.

LAT...LON 3033 8819 3036 8819 3040 8834 3039 8840
      3069 8841 3071 8804 3067 8803 3070 8803
      3071 8801 3090 8762 3085 8734 3060 8747
      3044 8780 3047 8780 3041 8787 3042 8790
      3049 8791 3049 8793 3044 8810 3035 8812
TIME...MOT...LOC 2104Z 311DEG 26KT 3087 8759 3067 8799 3061 8838
Local storm report, Mar 3, 3:17 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
317 PM CST SUN MAR 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     6 NNW HONORAVILLE       31.92N 86.46W
03/03/2019                   BUTLER             AL   EMERGENCY MNGR

            DAMAGE REPORTED TO HOMES AND MULTIPLE TREES
            DOWN NEAR STEINER STORE ROAD AND SPRING
            CREEK RD NORTHEAST OF GREENVILLE, AL.
            POSSIBLE TORNADO. TIME ESTIMATED BY RADAR.

&&

DRJ
Local storm report, Mar 3, 3:33 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
333 PM CST SUN MAR 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     GAINESTOWN              31.45N 87.69W
03/03/2019                   CLARKE             AL   EMERGENCY MNGR

            TREE BLOCKING ROAD AT WALKER SPRINGS ROAD
            NEAR OVERSTREET GROCERY.

&&

BB

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 2:13 PM CSTSevere Thunderstorm WarningMOBEscambia47 min
Mar 3, 2:50 PM CSTSpecial Weather StatementMOBSanta Rosa40 min
Mar 3, 3:04 PM CSTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa41 min
Mar 3, 3:25 PM CSTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa50 min
Mar 3, 4:23 PM CSTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa37 min

Nearby

Severe Thunderstorm Warnings in Florida, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.